# SDR UIEA2021061101319

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Fats
- Part number: 7732847
- Part serial: 921213
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT FATS DOES NOT COMMAND THE FAV  CLOSED.  REMOVED AND REPLACED RH FATS PER AMM 36-101-17. NO LEAKS AND BITE TEST PASSED.
